# SDR DALA1238811506

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 89,133 hours, 17,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD EMERGENCY LIGHTS AT SEAT 36GF INOPERATIVE.  THE LIGHT ASSEMBLY WAS DAMAGED AND REPLACED.  SYSTEM OPERATION IS NORMAL.
